# SDR AALA202303178863

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A320*
- Aircraft serial: 6407
- Aircraft time: 26,712 hours, 8,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800 - Doors
- Component: Damper, Ratier
- Component part number: FE240006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR DAMPER PRESSURE AT 0 PSI AND LEAKING AT DIAPHRAGM. MAINTENANCE REPLACED DIAPHRAGM ON DOOR DAMPER L4 DOOR PER AMM 52-10-00-610-001-A AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
